# SDR ASOA2016050614830

- Difficulty date: May 6, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 32,489 hours, 29,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT CORRODED AND OUT OF LIMITS ON RBL9 AND BETWEEN FS 559 TO FS 559+86.  REMOVED SEAT TRACK SEGEMENTS AT RBL9 BETWEEN FS559-FS559+86 IAW AMM 53-01-11-000-802.  INSTALLED SEAT TRACK SEGMENT AT RBL9 BETWEEN FS 559-559+86 IN REF TO AMM 53-01-11-400-802. COMPLIED WITH ECTC REO 601R-53-00-485 FABCRATED SEAT RAIL IAW GREO 601R-53-00-485 REV A.
